# SDR SRAA961014

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tilt Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT202 INTO BOG.  THE RIGHT BODY GEAR TILT PRIMARY INDICATING SYSTEM INDICATED GEAR NOT TILT, AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FOUND SAFE FOR GEAR DOWN FERRY FLIGHT TO MIA.  AIRCRAFT ARRIVED IN MIA WITHOUT INCIDENT.  DUE TO LACK OF EQUIPMENT TO ACCOMPLISH REPAIR, AIRCRAFT WAS FERRIED TO MOBILE, AL.  AIRCRAFT LANDED AT BFM WITHOUT INCIDENT.  PLACED AIRCRAFT ON JACKS AND PERFORMED RETRACTION TEST, FOUND RIGHT BODY GEAR WOULD NOT TILT, REPLACED RIGHT BODY GEAR TILT SENSOR, ACTUATOR BRACKET, CONDUIT, AND SENSOR BRACKET.  SYSTEM OPS CHECKED GOOD.
